# SDR ASAA2024022048115

- Difficulty date: February 20, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N976AK
- Make and model: Boeing 737-9
- Aircraft serial: 64967
- Aircraft time: 6,605 hours, 1,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK WILL NOT CHARGE GROUNDED - YES. REPLACED BATTERY PACK S/N 459275
